Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very loose stool/diarreah
Aug 26, 2011

I have been on Atripla for over 2 years.Experienced the side effects(dizziness;vivid dreams;light headed;diarreah).I've never missed a dose.Between 20th/21st Aug I ate some delicacies..since then I've developed a serious bout of diarreah.Early on morning stool ok,but by 10am onward,I have very watery of a yellowish or off green color stool,which can happen less than an hr apart during the entire day.It's strange,since I was having"solid/firm" stool for a very long time>I don't wake dring the night when I take the atripla.Any suggestion..have booked flight to travel to NY next month,and I'm quite worried.My last visit 8/8 cd was 640..% 21,but my cholesterol has elevated.Unable to attend gymn..thanking you in advance. greg..

Response from Dr. Henry

I would be concerned about parasite or other gut infection. Recommend full clinical assessment possibly including stool cultures/examination and evaluation for gallbladder, liver, and pancreatic function. Atripla usually remains effective in the setting of gut problems but monitoring warranted. KH



Previous
Bactrim Allergy?
Next
atripla and depression

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement